# SDR 95ZZZX2925

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N764AL
- Make and model: Skrsky S76A
- Aircraft serial: 760027
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Gland
- Part number: 30006773
- Condition: Worn
- Location: Servo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN SHOP DURING INSPECTION AND REPAIR OF ACTUATOR, FOUND I.D. OF GLANDS, 2 EACH, WORN PAST LIMITS BY MOVEMENT OF PISTONS THROUGH GLANDS.
